Tsukuba Journal of Mathematics

On Waring's problem: two cubes and seven biquadrates

Jorg Brudern and Trevor D. Wooley

Full-text: Open access

Article information

Source
Tsukuba J. Math., Volume 24, Number 2 (2000), 387-417.

Dates
First available in Project Euclid: 30 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.tkbjm/1496164158

Digital Object Identifier
doi:10.21099/tkbjm/1496164158

Mathematical Reviews number (MathSciNet)
MR1818095

Zentralblatt MATH identifier
1003.11045

Citation

Brudern, Jorg; Wooley, Trevor D. On Waring's problem: two cubes and seven biquadrates. Tsukuba J. Math. 24 (2000), no. 2, 387--417. doi:10.21099/tkbjm/1496164158. https://projecteuclid.org/euclid.tkbjm/1496164158


Export citation